# SDR SWIA200413187

- Difficulty date: April 13, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 22,044 hours, 19,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, CARGO PIT TRANSVERSE BEAM ATTACH CLIPS FOR CARGO DOOR STOP FITTINGS CRACKED AT FS 589.00 AND FS 605.00, LBL 42.0.  ATTACH CLIPS REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-13, 51-23-00, 51-42-21, AMM 20-21-00 AND RII 53-401.
